Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Group rings with solvable $ n$-Engel unit groups


Authors: J. L. Fisher, M. M. Parmenter and S. K. Sehgal
Journal: Proc. Amer. Math. Soc. 59 (1976), 195-200
MSC: Primary 16A26
MathSciNet review: 0417231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ KG$ be the group ring of a group $ G$ over a field of characteristic $ p \geqslant 0,\;p \ne 2,\;3$. Suppose $ G$ contains no element of order $ p$ (if $ p > 0$). Group algebras $ KG$ with unit group $ U(KG)$ solvable and $ n$-Engel are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26

Retrieve articles in all journals with MSC: 16A26


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0417231-3
PII: S 0002-9939(1976)0417231-3
Keywords: Group rings, $ n$-Engel, solvable
Article copyright: © Copyright 1976 American Mathematical Society